Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 238, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2010, 7:07 PM EDT for Fannin County, Union County, Georgia. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2010, 7:07 PM EDT (23:07 UTC)
- Expired
- Jul 25, 2010, 7:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Fannin County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 163 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:10 PM EDT | TSTM WND DMG | 1 Nw Blue Ridge, GA | ONE TREE DOWN ON SCENIC DRIVE. |
| Jul 25, 7:10 PM EDT | TSTM WND DMG | 3 W Blue Ridge, GA | ONE TREE DOWN ON SUGAR CREEK ROAD |
| Jul 25, 7:10 PM EDT | TSTM WND DMG | 5 Ne Blue Ridge, GA | ONE TREE DOWN ON CUTCANE ROAD |
| Jul 25, 7:10 PM EDT | TSTM WND DMG | Mineral Bluff, GA | ONE POWER LINE DOWN ON BLACKBERRY DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2840 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WUUS52 KFFC 252307
SVRFFC
GAC111-291-252345-
/O.NEW.KFFC.SV.W.0238.100725T2307Z-100725T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT SUN JUL 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FANNIN COUNTY IN NORTH CENTRAL GEORGIA
WESTERN UNION COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 745 PM EDT
* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MORGANTON...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MINERAL BLUFF...LOVING...HURST...HEMP...JONES CREEK...NOTTELY DAM
AND IVY LOG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3499 8397 3474 8401 3480 8433 3482 8435
3483 8436 3483 8439 3484 8440 3500 8438
TIME...MOT...LOC 2307Z 277DEG 10KT 3490 8428
$$2 follow-up statements
046
WWUS52 KFFC 252321
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 PM EDT SUN JUL 25 2010
GAC111-291-252345-
/O.CON.KFFC.SV.W.0238.000000T0000Z-100725T2345Z/
UNION GA-FANNIN GA-
721 PM EDT SUN JUL 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR NORTHEASTERN FANNIN AND WESTERN UNION COUNTIES...
AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
MORGANTON...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOVING...HURST...HEMP...JONES CREEK...NOTTELY DAM AND IVY LOG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3499 8397 3474 8401 3480 8433 3482 8435
3483 8436 3483 8439 3484 8440 3500 8438
TIME...MOT...LOC 2321Z 277DEG 10KT 3490 8423
$$316
WWUS52 KFFC 252345
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
745 PM EDT SUN JUL 25 2010
GAC111-291-252353-
/O.EXP.KFFC.SV.W.0238.000000T0000Z-100725T2345Z/
UNION GA-FANNIN GA-
745 PM EDT SUN JUL 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FANNIN AND
WESTERN UNION COUNTIES EXPIRES AT 745 PM EDT...
ALTHOUGH THIS STORM IS NO LONGER SEVERE...WIND GUSTS TO 40
MPH...BRIEF HEAVY RAIN...AND FREQUENT LIGHTNING ARE STILL POSSIBLE
WITH THE STORM AS IT MOVES THROUGH UNION COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3499 8397 3474 8401 3480 8433 3482 8435
3483 8436 3483 8439 3484 8440 3500 8438
TIME...MOT...LOC 2343Z 277DEG 10KT 3489 8416
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:56 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 25, 6:56 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EDT SUN JUL 25 2010 .AVIATION... TSRA REMAINING WELL NORTH AND SOUTH OF THE ATL/AHN AREA TERMINALS SO FAR THIS EVENING. WILL MONITOR RADAR/SATELLITE TRENDS FOR POSSIBLE DEVELOPMENT NEARBY...BUT EXPECT THEY WILL REMAIN OUT OF MOST OF THOSE LOCAL AIRPORTS TODAY. SEVERAL MODELS SUGGEST INITIAL TSRA FORMING CLOSER TO ATL ON MONDAY AFTERNOON...SO INTRODUCED A PROB30 PERIOD CENTERED ON MOST LIKELY INITIATION TIME. WINDS REMAIN GENERALLY SW TO W THROUGH THE NEXT 24 HOURS OR SO. 07 && .PREV DISCUSSION... /ISSUED AT 350 PM EDT SUN/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... HEAT INDEX VALUES ONCE AGAIN RISING INTO THE ADVISORY RANGE FOR ALMOST ALL OF THE FORECAST AREA OUTSIDE OF THE HIGHER ELEVATIONS IN THE MOUNTAINS. I WILL LET THE CURRENT ADVISORY RIDE THROUGH 7PM. WITH INCREASING CLOUDS AND BETTER PRECIPITATION COVERAGE EXPECTED MONDAY MY FORECAST HEAT INDEX VALUES ARE BELOW ADVISORY CRITERIA ACROSS ALL BUT THE FAR SOUTHERN AND EASTERN PORTIONS OF THE FORECAST AREA. I AM EXTENDING THE ADVISORY FOR THE AREA GENERALLY SOUTH AND EAST OF A LINE FROM CUSSETA TO MACON AND WASHINGTON UNTIL 7PM MONDAY BUT LETTING THE REMAINDER OF THE ADVISORY EXPIRE THIS EVENING. NO SIGNIFICANT CHANGES TO THE SHORT TERM FORECAST TRENDS FROM THE PREVIOUS FEW MODEL RUNS. UPPER RIDGE FROM THE WESTERN ATLANTIC INTO THE SOUTHEASTERN U.S. IS STILL EXPECTED TO REMAIN CENTERED OVER COASTAL GEORGIA AND THE CAROLINAS...AND BEGIN SLOWLY SHIFTING BACK TO THE WEST AS WE GO THROUGH THE FIRST HALF OF THE WEEK. A WEAK SURFACE IS STILL EXPECTED TO SAG INTO NORTH GEORGIA EARLY MONDAY...AND STALL SOMEWHERE OVER NORTH AND CENTRAL GEORGIA THROUGH TUESDAY. NOT MUCH IN THE WAY OF LOW LEVEL CONVERGENCE ALONG THE FRONT OR UPPER LEVEL SUPPORT...BUT DEEPER MOISTURE TO THE WEST SHOULD GET DRAWN INTO THE REGION ALONG AND AHEAD OF THE FRONT INCREASING OUR RAIN CHANCES A BIT MONDAY AND TUESDAY. LONG TERM /WEDNESDAY THROUGH SUNDAY/... UPPER RIDGE STILL EXPECTED TO SLOWLY SHIFT WEST THROUGH THE EXTENDED FORECAST PERIOD. ALTHOUGH THE UPPER RIDGE REMAINS THE DOMINANT FEATURE THROUGH NEXT WEEKEND...PLENTY OF LOW AND MID LEVEL MOISTURE REMAINS OVER THE REGION FOR AT LEAST ISOLATED TO SCATTERED...MAINLY DIURNAL...CONVECTION EACH DAY. ANOTHER WEAK COLD FRONT IS EXPECTED TO DROP INTO THE STATE AROUND MID WEEK... BUT WITH NO UPPER SUPPORT WE SHOULD ONLY SEE SLIGHT INCREASES IN RAIN CHANCES. BOTTOM LINE IS HOT WEATHER CONTINUES WITH ONLY LOW TO MODERATE CHANCES FOR RAIN EACH DAY. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 95 73 93 73 / 20 40 30 30 30 ATLANTA 79 91 74 91 75 / 20 50 30 30 30 BLAIRSVILLE 72 88 69 89 71 / 20 50 30 40 30 CARTERSVILLE 74 91 72 92 72 / 20 50 30 30 30 COLUMBUS 79 94 75 94 76 / 20 40 20 30 20 GAINESVILLE 75 91 73 92 74 / 20 50 30 30 30 MACON 78 95 75 94 75 / 20 40 20 30 20 ROME 75 92 72 92 72 / 20 50 30 30 20 PEACHTREE CITY 74 92 73 92 72 / 20 50 30 30 20 VIDALIA 77 96 76 95 77 / 20 30 20 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...CRISP... DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART...SUMTER... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BUTTS...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...GREENE... GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...JACKSON... JASPER...LAMAR...MADISON...MERIWETHER...MONROE...MORGAN... MURRAY...MUSCOGEE...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PAULDING...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...TROUP...UPSON...WALKER...WALTON... WHITFIELD. &&
Hazardous weather outlook, Jul 25, 6:07 AM EDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 AM EDT SUN JUL 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 607 AM EDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE...MAINLY THIS AFTERNOON AND EVENING. ALSO...DANGEROUSLY HIGH HEAT INDEX VALUES ARE EXPECTED FOR MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. .SYNOPSIS... A STRONG RIDGE OF HIGH PRESSURE WILL REMAIN PARKED OVER THE SOUTHEAST THROUGH TONIGHT. A WEAK SURFACE TROUGH OF LOW PRESSURE ALONG THE EASTERN APPALACHIANS WILL PERSIST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS ARE CLOUD TO GROUND LIGHTNING... BRIEF HEAVY RAIN... AND WIND GUSTS TO 45 MPH. .OTHER HAZARDS... HEAT INDEX VALUES OF 105 TO 110 ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA. FOR MORE INFORMATION ON THE HIGH HEAT INDEX VALUES...SEE THE LATEST HEAT ADVISORY STATEMENT. .DISCUSSION... CAPES WILL INCREASE TO AROUND 2500 THIS AFTERNOON WITH LIFTED INDEX VALUES OF -2 TO -4 EXPECTED. A SURGE OF TROPICAL MOISTURE WILL RESULT IN SCATTERED SHOWERS DEVELOPING THIS MORNING. THE INFLUX OF GULF MOISTURE WILL ALSO FAVOR SCATTERED THUNDERSTORM DEVELOPMENT DURING THE AFTERNOON. ALTHOUGH HIGH PRESSURE ALOFT WILL GREATLY HINDER SEVERE THUNDERSTORM DEVELOPMENT... A FEW STORMS COULD BECOME STRONG. THE THUNDERSTORM THREAT WILL DIMINISH BY LATE EVENING WITH LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 25, 5:45 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT SUN JUL 25 2010 GAZ004-005-252215- 545 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHITFIELD AND MURRAY COUNTIES UNTIL 615 PM EDT... AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH GEORGIA SPEEDWAY...MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS WHITFIELD AND MURRAY COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH GEORGIA SPEEDWAY...DAWNVILLE... CHATSWORTH...ETON...RAMHURST AND FORT MOUNTAIN STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 6:19 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 619 PM EDT SUN JUL 25 2010 GAZ007-013-252245- 619 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 35 MPH WINDS IN PICKENS AND GILMER COUNTIES UNTIL 645 PM EDT... AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST ELLIJAY...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PICKENS AND GILMER COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TAILS CREEK...ROUNDTOP...TALONA...ELLIJAY...EAST ELLIJAY...CARTECAY...ROY...PISGAH AND CHERRY LOG. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 6:25 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT SUN JUL 25 2010 GAZ003-004-252300- 625 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WHITFIELD AND CATOOSA COUNTIES UNTIL 700 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WOOD STATION...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHITFIELD AND CATOOSA COUNTIES THROUGH 700 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WOOD STATION...BLUE SPRING...BEAUMONT... BOYNTON...ROCKY FACE...RINGGOLD...TUNNEL HILL...SALEM...VARNELL AND COHUTTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 25, 6:30 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 PM EDT SUN JUL 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 2 W ADAIRSVILLE 34.37N 84.97W
07/25/2010 E0.88 INCH BARTOW GA PUBLIC
DIME TO NICKEL SIZE HAIL
&&
HANDELSpecial weather statement, Jul 25, 6:50 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 650 PM EDT SUN JUL 25 2010 GAZ006-008-252315- 650 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN UNION AND FANNIN COUNTIES UNTIL 715 PM EDT... AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LOVING...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS UNION AND FANNIN COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MORGANTON...MINERAL BLUFF...BLUE RIDGE... LOVING...HURST...HEMP...JONES CREEK...NOTTELY DAM AND IVY LOG. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 25, 7:01 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 701 PM EDT SUN JUL 25 2010 GAZ020-252330- 701 PM EDT SUN JUL 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN BARTOW COUNTY UNTIL 730 PM EDT... AT 657 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WHITE...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS BARTOW COUNTY THROUGH 730 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CASSVILLE...WHITE...PINE LOG AND FUNKHOUSER. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 5:41 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon | 49 min |
| Jul 25, 5:47 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 43 min |
| Jul 25, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.